Abortion/No sign of abortion after taking Nectrapill kit
My wife had last period on 21st or 22nd September 2015 on 22nd October I found her positive with pregnancy test kit. I bought a Nectrapill Kit from chemist having one mfepristone 200mg and 4 misopristol 200mg. As per his directions I gave mfepristone at 3:00 pm on 22nd October she swallowed them then 2 pills of misopristol on 23rd October night at 9:00pm and other 2 pills of misopristol on 24th October Morning at 9:30 am.
She had very slight bleeding 24rd October early Morning but now there no bleeding except light pain and greasy water.
What should I do? Please help me!
ANSWER: Hello, Shashikant,
Why are you trying to help your wife get an abortion? You are married and allowed to have children. Those pills are VERY dangerous. They could KILL her. They could also harm your future children seriously.
It is a little too early to conclude that they have had no effect. You should wait a few days. Be prepared for unexpected very heavy bleeding for the next several weeks. If she bleeds too heavily, she should eat food with lots of red pepper in it, often, until the bleeding stops completely.
If nothing happens, just leave things alone and be thankful nobody was hurt.
Please don't ever let her take those pills again! Please. Take good care of your wife. Don't threaten her life like that again. Please let me know what happens, and feel free to ask me any more questions you might have.
[an error occurred while processing this directive]---------- FOLLOW-UP ----------
QUESTION: Dear Sir,
Actually, we have already a child 2.5 yrs old. We are happy family and don't want another baby till the next 3 years.
Today morning she saw some brown thick discharge on her sanitary pad. I am really confused what to do, I have heard of heavy bleeding after taking these medicines and that is normal. But in my case she had no bleeding except few bloody spots on pad initially and n0w after 24 hrs of taking last dose she has nothing except brownish and whitish discharge.
Please help me !
Please keep in mind that you have another baby. I have learned that having children close together means they will tend to be good friends, and can actually ease the burden on the parents, because they keep each other entertained.
Heavy bleeding is not normal. It is what usually happens. A woman is not supposed to bleed like that. It is too hard on her body. In fact, there is absolutely nothing normal about taking those pills, no matter what happens. The company that makes the pills specifically says a pregnant woman should not use them. They harm women. But like I said, it is too early to conclude that nothing is going to happen. You will just have to wait and see how things turn out. If you change your mind about wanting the abortion, let me know. If there is a threat, it might still be stopped. Your wife will be much better off medically.
Please don't give your wife pills like that. It would be tragic if your child lost his or her mother. Your child may never know the joy of the sibling he or she was going to have. I remember when I was little, and wanted a sister so bad. It took six years. I was very lonely.
We can only hope for the best. Whatever you do, it is a valuable lesson. Please pass it on. Your wife deserves better.